# SDR DALA1204620696

- Difficulty date: January 17, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 44,960 hours, 17,124 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK WORN ON CROWN STA 860 TO 880 LBL 45.  REMOVED DAMAGED AREA OF SEAT TRACK BETWEEN STA 849-880 LBL 45.  FABRICATED AND INSTALLED SECTION OF SEAT TRACK AND CHANNEL IAW B 757 SRM53-00-52 DURING HMV.
